Will this stinging feeling go away over time?
Retin-A can irritate the skin, especially when first used. This is more likely in those with sensitive skin, resulting in stinging. Try reducing the frequency of usage - maybe every other day and wash it off after an hour or so. To reduce stinging apply it to dry skin and only use a tiny amount.
Gradually increase the frequency of use and leave it on for as long as possible. In most people, the skin gradually gets used to it.
If your skin goes scarlet and peels dramatically even with cautious use, then Retin-A may be unsuitable for your sensitive skin.
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 7 Jun 2011 • 2 answers
Posted 24 Jul 2013 • 1 answer
Posted 1 Sep 2015 • 0 answers
Posted 12 Aug 2016 • 0 answers